# SDR ASAA2016010914677

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 1,517 hours, 479 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHED WHEN RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE. RT PACK/ZONE TEMP CONTROLLER LOGGED CONT CABIN TRIM VALVE. CONTROLLER PASSES VERIFY TEST REF FIM 21-62, TASK 801.
